# SDR 95ZZZX4508

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736C
- Make and model: Cessna 402C
- Aircraft serial: 402C0031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 63210075
- Condition: Out Of Rig
- Location: Rt Uplock
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED WITH THE GEAR IN THE UP POSITION, THE RED UNSAFE LIGHT FAILED TO EXTINGUISH.  AIRCRAFT JACKED AND GEAR OPERATED.  FOUND RT GEAR UPLOCK SWITCH NEEDED ADJUSTMENT.  SWITCH ADJUSTED IAW SECTION 32 OF THE CESSNA SM.  GEAR OPERATED SEVERAL MORE TIMES, OPERATION NORMAL.  AIRCRAFT TEST FLOWN, OPERATION NORMAL.
